CureZone   Log On   Join
bleeding after garlic suppository
 
mykneehurts2 Views: 9,981
Published: 8 years ago
 

bleeding after garlic suppository


Is this normal? I'm following Dr. Schultz guidelines for female problems and cervical cancer, he recommends taking one slightly crushed garlic suppository nightly for 6 nights followed by an herbal suppository. I finished with the third suppository last night, this evening I experienced vaginal bleeding. Should I stop doing the suppositories? I have adenocarcinoma in situ. I felt no pain during the suppositories but felt some slight pain when the bleeding started. I wondered if this could be menstruation but I don't think it is because I have no tender breasts or any of the usual symptoms. I'm considering taking cayenne capsules 6 per day, do you think it would help clear the adenocarcinoma? Everyone says just do the surgery, I do not want to do the surgery and at the same time I don't want to make things worse with the natural treatments.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.250 sec, (1)